Join the 'Weight Loss' group to help and get support from people like you.
Weight Loss Questions (Page 2)
Related terms: Weightloss
We found 376 questions associated with the 'Weight Loss' topic.
Hi, I was reading about ordering meds from Mexico online. I am concidering doing this becouse I have
Posted 7 Oct 2009 • 6 answers
... no health insurence. I want to loose weight. I was told about a website called www.medicinesmexico.com that sells phentermine. Can anyone tell me if you know this site??? Thanks for the help
Posted 28 Dec 2014 • 13 answers
I just started Contrave and am not sure if it's causing CP and anxiety. I really want this to work for me but I feel just like I did on Phentermine. YUCK! Will these side effects wear off? How does the Contrave work to make you lose weight??
Posted 8 Jul 2013 • 16 answers
I started taking Qsymia in November 2012 and had to stop in June 2013 due to hair loss. I lost 55 lbs and was very happy with the way it helped me control my eating but losing my hair was not a side effect I was aware of until it happened to me and I began researching. I found that hair loss is a... read more
Posted 18 Jan 2018 • 4 answers
Hello there. I gained 70 pounds in one year on Abilify. I went from being 5’3” at 110 to 180. This is causing me great depression looking at myself in the mirror and not being able to fit in any of my clothes. I recently stopped taking Abilify. Has anyone had any success with losing... read more
Posted 19 Dec 2017 • 2 answers
I've started taking propranolol for anxiety 40 mg twice daily and I'm worried if this is safe and will it affect my weight
Posted 11 Jul 2013 • 1 answer
Today I went to the doctor and I was on Phentermine 30mg but they did nothing for me. So she started me off on Phendimetrazine 35mg 3x day. Does anyone know if this Med works better???
Posted 31 Jul 2015 • 1 answer
Hi. I'm 5'3" weigh 212lbs! I went to my dr today she gave me a script for both contrave & phentermine and told me to make an educated choice. She's pushing contrave. I'm not to keen on it because of the Wellbutrin (I was on lexapro for 2 yrs and took my last dose dec... read more
Posted 24 Jul 2009 • 10 answers
Began Phentermine 37.5mg 3/09 - after 2 wks began experiencing weakness in legs. Now 3rd mo. on meds, been exp. daily debilitating pain, legs, hips, feet, burning, weakness, aching, twitching muscles. Is it possible Phentermine could be causing these symptoms? Anyone ever experience this kind of... read more
Posted 8 Jan 2019 • 2 answers
I started taking taking 15mg Xarelto 12/18/2018 finished now taking 20mg appetite seems different. Dont want to gain weight already heavy trying to lose weight.
Posted 16 Mar 2010 • 2 answers
How can I get them out of my system? I took one pill named phentermine for weight loss and I got tested positive for amphetamines in a drug test that I needed for school? How can I get the amphetamines out of my system if I only took this pill once and i have not taken it it since then.
Posted 5 Apr 2016 • 3 answers
I sell commercial insurance and I'm having a hard time finding this drug on any formularies. Has anyone had a fully insured (not partially self funded/self funded) carrier pay toward this drug?
Posted 26 Mar 2017 • 1 answer
Posted 10 Jun 2017 • 2 answers
I am about to start my prescription. Most of the side effects I read here are similar to what I had while I took Wellbutrin for several years (sweating, sensitive to smells, impatient) that I never knew were side effects of Wellbutrin. (I gained 6 lbs my first month off of Wellbutrin, which was a... read more
Posted 4 Sep 2017 • 1 answer
In researching the effects of Saxenda and the benefits of using it I read that even after stopping the use of the needles there's no weight gain... with a healthy diet and moderate physical activity off course. I'm curious to get feedback from anyone who has stopped the needles.
Posted 16 Oct 2017 • 1 answer
Today is my first day of the second week where I started taking two a day. I haven't really faced any side effects from it other than the first day I took it. It just made me feel a little light headed. But I've been alright since-no nausea. However, my appetite hasn't decreased.... read more